Hepatitis caused by halothane sniffing

H. G. Kaplan, J. Bakken, L. Quadracci, W. Schubach

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

Halothane has been identified as the cause of hypersensitivity-mediated hepatitis. Repeated use of this agent has frequently caused hepatotoxicity in humans and laboratory animals. The authors recently cared for three patients who developed hepatitis after repeated sniffing of halothane to produce a drug 'high'.

Original languageEnglish (US)
Pages (from-to)797-798
Number of pages2
JournalAnnals of internal medicine
Volume90
Issue number5
DOIs
StatePublished - Jan 1 1979

Fingerprint Dive into the research topics of 'Hepatitis caused by halothane sniffing'. Together they form a unique fingerprint.

  • Cite this

    Kaplan, H. G., Bakken, J., Quadracci, L., & Schubach, W. (1979). Hepatitis caused by halothane sniffing. Annals of internal medicine, 90(5), 797-798. https://doi.org/10.7326/0003-4819-90-5-797